Overconvergence of sequences of rational functions with sparse poles

Harold S. Shapiro University of Michigan, Michigan, USA

TBD mathscidoc:1701.332283

Arkiv for Matematik, 7, (4), 343-349, 1968.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:40 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{harold1968overconvergence,
  title={Overconvergence of sequences of rational functions with sparse poles},
  author={Harold S. Shapiro},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440099931092},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={4},
  pages={343-349},
  year={1968},
}
Harold S. Shapiro. Overconvergence of sequences of rational functions with sparse poles. 1968. Vol. 7. In Arkiv for Matematik. pp.343-349. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203440099931092.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved